# SDR K11A2020120700033

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 52,587 hours, 34,882 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 3690
- Condition: Failed
- Location: Flap Position
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO EXTEND PAST 15 DEGREES ON LANDING APPROACH.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: R & R TRAILING EDGE FLAP POSITION INDICATOR, IAW B737 AMM 27-58-41.  ALL OPERATIONS CHECKS GOOD NO DEFECTS NOTED.
